# SDR DALA2023112209637

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 28,034 hours, 10,847 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Inoperative
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3837 -DE/PRESS- DECLARED EMERGENCY DUE TO CABIN ALTITUDE WARNING AT TOP OF DESCENT. CORRECTIVE ACTION: PERFORMED SINGLE PACK CONFIDENCE CHECK. NO TROUBLE FOUND. REACTIVATED LEFT PACK. REPLACED COCKPIT TRIM AIR VALVE. OPS CHECKS GOOD.
